# SDR ASOA20121117107

- Difficulty date: November 17, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 21,501 hours, 12,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE ROW 12 FWD OVERHEAD EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  MX R & R THE ROW 12 FWD OVERHEAD EXIT SIGN WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
